1 / 5
$9.90

Nuromol Ibuprofen & Paracetamol Tablets 200mg/500mg 12s

NUROFEN

Size: 12EA
Product Code: 5003439

Combines ibuprofen and paracetamol for double action pain relief. Provides relief for up to 8 hours. Nuromol provides temporary relief from: back pain, dental pain, period pain, migraine headache, tension headache, headache, muscular pain, cold and flu symptoms, sore throat, rheumatic pain and non-serious arthritic pain. Take with water.
• Adults under 65 and children from 18 years. Take 1 tablet (or 2 if required) 3 times a day when necessary (every 8 hours). Keep to the recommended dose.
• Do not exceed 6 tablets in 24 hours and leave 6 hours between doses.
• Do not give to children under 18 years. Nurofen for children products are available.
• Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines.
Seek medical advice before use if you:
• Are taking other medicines.
• Have diabetes.
• Are using in children suffering dehydration through diarrhoea and/or vomiting.
• Maximum Dose in 24hrs: Max 3 tablets per day